Reconstruction of a persistent random walk from exit time distributions

Pak-Wing Fok Univ. of Delaware Q. Han Univ. of Delaware Tom Chou UCLA

Mathematical Physics Numerical Analysis and Scientific Computing Probability mathscidoc:1702.22010

IMA Journal of Applied Mathematics , 80, 1-23, 2015
No abstract uploaded!
Persistent Random Walks, Inverse Problem
[ Download ] [ 2017-02-14 10:11:19 uploaded by tomchou ] [ 427 downloads ] [ 0 comments ]
@inproceedings{pak-wing2015reconstruction,
  title={Reconstruction of a persistent random walk from exit time distributions},
  author={Pak-Wing Fok, Q. Han, and Tom Chou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170214101119118673442},
  booktitle={IMA Journal of Applied Mathematics },
  volume={80},
  pages={1-23},
  year={2015},
}
Pak-Wing Fok, Q. Han, and Tom Chou. Reconstruction of a persistent random walk from exit time distributions. 2015. Vol. 80. In IMA Journal of Applied Mathematics . pp.1-23. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170214101119118673442.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved